# SDR COEA2013072405919

- Difficulty date: July 17, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB08
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT OTBD LONGITUDINAL FLOOR SUPPORT IS CRACKED IN MULTIPLE LOCATIONS FROM FRAME 32-35.  REMOVED CRACKED SECTION OF FLOOR SUPPORT AND REPLACED IAW EO 5315-01.
